×

zbMATH — the first resource for mathematics

Asymptotic efficiency and robustness of D-estimators. (English) Zbl 0599.62039
Asymptotic normality of standard, weak, and directed D-estimators investigated by the author in ibid. 20, 189-208, 283-303 (1984; Zbl 0558.62026 and the preceding review, Zbl 0599.62038, respectively) is established and influence curves are derived, all under the assumption of vector-valued parameter spaces. Asymptotic variance matrices of estimators under consideration are expressed as variances of the corresponding multidimensional influence curves. Conditions of asymptotic efficiency are established as well.

MSC:
62F12 Asymptotic properties of parametric estimators
62F35 Robustness and adaptive procedures (parametric inference)
62G20 Asymptotic properties of nonparametric inference
62H12 Estimation in multivariate analysis
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. Anděl: Mathematical Statistics. (in Czech). SNTL - Alfa, Praha-Bratislava 1978.
[2] D. F. Andrews P. J. Bickel F. R. Hampel P. J. Huber W. H. Rogers, J. W. Turkey: Robust Estimates of Location. Princeton Univ. Press, Princeton 1972. · Zbl 0254.62001
[3] D. D. Boos: Minimum distance estimators for location and goodness of fit. J. Amer. Statist. Assoc. 76 (1981), 663-670. · Zbl 0475.62030
[4] J. Grim: An algorithm for maximizing a finite sum of positive functions and its application to cluster analysis. Problems Control Inform. Theory 10 (1981), 427-437. · Zbl 0476.65100
[5] F. Hampel: The influence curve and its role in robust estimation. J. Amer. Statist. Assoc. 69 (1974), 383-393. · Zbl 0305.62031
[6] P. J. Huber: Robust estimation of a location parameter. Ann. Math. Statist. 35 (1964), 73-101. · Zbl 0136.39805
[7] J. W. Tukey: Exploratory Data Analysis. Addison-Wesley, Reading 1970.
[8] I. Vajda: Minimum divergence principle in statistical estimation. Statistics and Decisions 2 (1984), to appear. · Zbl 0558.62004
[9] I. Vajda: Motivation, existence and equivariance of D-estimators. Kybernetika 20 (1984), 3, 189-208. · Zbl 0558.62026
[10] I. Vajda: Consistency of D-estimators. Kybernetika 20 (1984), 4, 283-303. · Zbl 0599.62038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.